MathSciNet Relay Station
MathSciNet bibliographic data
MR1170713 55U35 (18D05 20N02 22A22 55Q05)
Brown, Ronald; Mackenzie, Kirill C. H. Determination of a double Lie groupoid by its core diagram. J. Pure Appl. Algebra 80 (1992), no. 3, 237–272.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement